# SDR DALA2018031501779

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,613 hours, 17,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654.5-1678
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND ONE CRACK, APPROXIMATELY .0-275" IN LENGTH ON THE FUSELAGE SKIN BELOW AT STRINGER 13AR, FROM FWD TO AFT , BETWEEN BS 1654.5 AND 1678. REPAIRED IAW SRM 53-80-01.
